Top
10
Doctor insights on: Side Effects Of Gemfibrozil

Share
1

1
What are side effects of gemfibrozil?

What are side effects of gemfibrozil?

Gemfibrozil: Sometimes myalgias or muscle pain. Liver function tests should be monitored periodically. ...Read more

Dr. James Krick
35 doctors shared insights

Gemfibrozil (Definition)

Gemfibrozil is the generic name for an oral drug used to lower lipid levels. It belongs to a group of drugs known as fibrates. It is most commonly sold as the ...Read more


2

2
How should I get rid of cefuroxime side effects. ?

How should I get rid of cefuroxime  side effects. ?

Which effects?: Predominantly gi, with nausea, vomiting and diarrhea. Generally just stop taking the drug. ...Read more

3

3
What are side effects of gemfibrozil?

Gemfibrozil: Sometimes myalgias or muscle pain. Liver function tests should be monitored periodically. ...Read more

4

4
What are typical side effects of gemfibrozil 600mg?

What are typical side effects of gemfibrozil 600mg?

Gemfibrozil: Common side effects include: dyspepsia, abdominal pain, diarrhea, fatigue, nausea/vomiting, lfts elevated, ck elevation, more severe side effects: myositis, myopathy, rabdomyolysis, cholelithiasis, cholestatic jaundice, acute appendicitis, anemia, thrombocytopenia, leukopenia, atrial fibrillation, cataracts(animal studies), hypersensitivity rxn, exfoliative dermatitis. ...Read more

7

7
Is there any drug interaction or side effects to taking the two drugs gemfibrozil for cholesterol and allopurinol for gout together ?

Is there any drug interaction or side effects to taking the two drugs  gemfibrozil for cholesterol and  allopurinol for gout together ?

No: there are no known interactions between the two drugs however i recommend that you space out the medications when taking them by a few hours so you can monitor for any possible reactions ...Read more

See 1 more doctor answer
9

9
I took gemfibrozil and my heart hurts. Is this a side effect? Should I be worried?

I took gemfibrozil and my heart hurts. Is this a side effect? Should I be worried?

No: The answer to your 2 questions is: no and no. On the other hand, anyone who has undiagnosed but on-going chest pain should seek medical attention to determine the cause of the chest pain. If you're still having pain, check it out. ...Read more

Dr. Heidi Fowler
34 doctors shared insights

Lopid (Definition)

Lopid is a cholesterol/lipid lowering agent which is a ...Read more